# SDR UPS804662

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND STRINGER 21L AT STA 1740 CORRODED.  MAINTENANCE REMOVED THE DAMAGED STRINGER, FABRICATED REPLACEMENT STRINGER AND INSTALLED IAW SRM 53-5-1.
